English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Variational methods in loop quantum cosmology

Shojai, F., & Shojai, A. (2006). Variational methods in loop quantum cosmology. Europhysics Letters, 75(5), 702-708.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4D2E-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4D2F-E
Genre: Journal Article

Files

show Files
hide Files
:
epl_75_5_702.pdf (Publisher version), 161KB
Name:
epl_75_5_702.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Shojai, F.1, Author
Shojai, A.1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: An action functional for the loop quantum cosmology difference equation is presented. It is shown that by guessing the general form of the solution and optimizing the action functional with respect to the parameters in the guessed solution one can obtain approximate solutions which are reasonably good.

Details

show
hide
Language(s): eng - English
 Dates: 2006-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 298228
ISI: 000239881700004
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Europhysics Letters
  Alternative Title : Europhys. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 75 (5) Sequence Number: - Start / End Page: 702 - 708 Identifier: ISSN: 0295-5075